default-icon
Itching in legs and hands
My wife is taking naprosyn-500 and paracetamol twice a day with saaz-ds 1000mg as prescribed by rheumatologist. She is having itching in legs and hands which is very strong sometimes. Could you please suggest what we should do ?
499 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Taking painkillers for a long time is harmful. U can try alternative medicines to treat the root cause of the disease.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +181
Consult with a doctor
Online now
All mentioned problems are related... good to get a correction for cause in lifestyle
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.